Works matching DE "HERMITIAN symmetric spaces"
Results: 102
Hermitian Star Products are Completely Positive Deformations.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 143, doi. 10.1007/s11005-005-4844-3
- By:
- Publication type:
- Article
More on extremal ranks of the matrix expressions A - BX ± X<sup>*</sup>B<sup>*</sup> with statistical applications.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 4, p. 307, doi. 10.1002/nla.553
- By:
- Publication type:
- Article
On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 319, doi. 10.1002/nla.517
- By:
- Publication type:
- Article
Modified Hermitian and skew-Hermitian splitting methods for non-Hermitian positive-definite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 3, p. 217, doi. 10.1002/nla.528
- By:
- Publication type:
- Article
On the beta function of the tube of the light cone.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 36, doi. 10.1007/s10958-011-0279-9
- By:
- Publication type:
- Article
A Note on Kaehlerian Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 439
- By:
- Publication type:
- Article
Supersymmetric Sigma Model Geometry.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 3, p. 474, doi. 10.3390/sym4030474
- By:
- Publication type:
- Article
κ-Kernel Symmetric Matrices.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/926217
- By:
- Publication type:
- Article
On tangential varieties of rational homogeneous varieties.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 513, doi. 10.1112/jlms/jdm075
- By:
- Publication type:
- Article
Delocalization and Diffusion Profile for Random Band Matrices.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 1, p. 367, doi. 10.1007/s00220-013-1773-3
- By:
- Publication type:
- Article
Hermitian spectral pseudoinversion and its applications.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 110, doi. 10.1134/S0001434614070104
- By:
- Publication type:
- Article
Geometry of the conharmonic curvature tensor of almost Hermitian manifolds.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 79, doi. 10.1134/S0001434611070091
- By:
- Publication type:
- Article
Automatic continuity of pseudocharacters on semisimple Lie groups.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 435, doi. 10.1007/s11006-006-0157-9
- By:
- Publication type:
- Article
Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 1/2, p. 128, doi. 10.1007/s11006-005-0106-z
- By:
- Publication type:
- Article
On a Class of Almost-Hermitian Structures on Tangent Bundles.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 5/6, p. 682, doi. 10.1023/B:MATN.0000049667.15551.02
- By:
- Publication type:
- Article
On the Cohomology of Hermitian Symmetric Spaces.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 5/6, p. 883, doi. 10.1023/B:MATN.0000009025.53919.ef
- By:
- Publication type:
- Article
Deformation of Irreducible Unitary Representations of Discrete Series of Hermitian Symmetric Simple Lie Groups in the Class of Pure Pseudorepresentations.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 3/4, p. 452, doi. 10.1023/A:1023242801314
- By:
- Publication type:
- Article
ON SOME PERTURBATION BOUNDS FOR A MATRIX EQUATION FROM INTERPOLATION PROBLEMS.
- Published in:
- Annals: Series on Mathematics & its Applications, 2018, v. 10, n. 2, p. 297
- By:
- Publication type:
- Article
Branch duplication for the construction of multiple eigenvalues in an Hermitian matrix whose graph is a tree.
- Published in:
- Linear & Multilinear Algebra, 2008, v. 56, n. 4, p. 357, doi. 10.1080/03081080600597668
- By:
- Publication type:
- Article
Automorphisms of Mn , partially ordered by the star order.
- Published in:
- Linear & Multilinear Algebra, 2006, v. 54, n. 3, p. 157, doi. 10.1080/03081080500209646
- By:
- Publication type:
- Article
General operator form of the non-local three-nucleon force.
- Published in:
- European Physical Journal A -- Hadrons & Nuclei, 2017, v. 53, n. 9, p. 1, doi. 10.1140/epja/i2017-12376-4
- By:
- Publication type:
- Article
R- COMPLEX CARTAN SPACES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2016, v. 9, n. 1, p. 17
- By:
- Publication type:
- Article
The exceptional cone and the Leech lattice.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 14, p. 665, doi. 10.1155/S1073792896000426
- By:
- Publication type:
- Article
A special class of holomorphic mappings and the Faddeev-Hopf model.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2008, v. 15, n. 3, p. 270, doi. 10.2991/jnmp.2008.15.3.1
- By:
- Publication type:
- Article
Levi-Civita Ricci-Flat Metrics on Non-Kähler Calabi-Yau Manifolds.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 3, p. 1, doi. 10.1007/s12220-022-01114-8
- By:
- Publication type:
- Article
Homogeneous Finsler spaces and the flag-wise positively curved condition.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 6, p. 1521, doi. 10.1515/forum-2018-0130
- By:
- Publication type:
- Article
On the classification of infinite-dimensional irreducible Hermitian-symmetric affine coadjoint orbits.
- Published in:
- Forum Mathematicum, 2009, v. 21, n. 3, p. 375, doi. 10.1515/FORUM.2009.018
- By:
- Publication type:
- Article
Theorems of Barth-Lefschetz type on Kähler manifolds of non-negative bisectional curvature.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 2, p. 261, doi. 10.1515/form.2003.014
- By:
- Publication type:
- Article
$$L_1$$ -space for a positive operator affiliated with von Neumann algebra.
- Published in:
- Positivity, 2017, v. 21, n. 1, p. 359, doi. 10.1007/s11117-016-0422-4
- By:
- Publication type:
- Article
The adapted hyper-Kähler structure on the crown domain.
- Published in:
- Annals of Global Analysis & Geometry, 2019, v. 55, n. 1, p. 17, doi. 10.1007/s10455-018-9616-2
- By:
- Publication type:
- Article
A note on K ähler manifolds with almost nonnegative bisectional curvature.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 36, n. 3, p. 323, doi. 10.1007/s10455-009-9165-9
- By:
- Publication type:
- Article
Phases of the goldstone multitrace matrix model in the large- N limit.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 152, n. 3, p. 1258, doi. 10.1007/s11232-007-0110-4
- By:
- Publication type:
- Article
ARGUMENTS FOR F-THEORY.
- Published in:
- Modern Physics Letters A, 2006, v. 21, n. 4, p. 287, doi. 10.1142/S0217732306019335
- By:
- Publication type:
- Article
SUPERSYMMETRIC SOLUTION OF PT-/NON-PT-SYMMETRIC AND NON-HERMITIAN MORSE POTENTIAL VIA HAMILTONIAN HIERARCHY METHOD.
- Published in:
- Modern Physics Letters A, 2004, v. 19, n. 38, p. 2871, doi. 10.1142/S0217732304015993
- By:
- Publication type:
- Article
On Hyper Generalized Quasi Einstein Manifolds.
- Published in:
- International Journal of Mathematical Combinatorics, 2018, v. 3, p. 25
- By:
- Publication type:
- Article
A Remark on the Global Existence of a Third Order Dispersive Flow into Locally Hermitian Symmetric Spaces.
- Published in:
- Communications in Partial Differential Equations, 2010, v. 35, n. 6, p. 1130, doi. 10.1080/03605301003717134
- By:
- Publication type:
- Article
Classification of Solutions for a System of Integral Equations.
- Published in:
- Communications in Partial Differential Equations, 2005, v. 30, n. 1/2, p. 59, doi. 10.1081/PDE-200044445
- By:
- Publication type:
- Article
Admissible representations, multiplicity-free representations and visible actions on non-tube type Hermitian symmetric spaces.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2015, v. 91, n. 5, p. 70, doi. 10.3792/pjaa.91.70
- By:
- Publication type:
- Article
Two-grid algorithms for linear and nonlinear elliptic problems based on HSS iteration method.
- Published in:
- Journal of Computational Analysis & Applications, 2012, v. 14, n. 5, p. 880
- By:
- Publication type:
- Article
Average of the mean curvature integral in complex space forms.
- Published in:
- Advances in Geometry, 2011, v. 11, n. 3, p. 445, doi. 10.1515/ADVGEOM.2011.012
- By:
- Publication type:
- Article
The structure of full polarized embeddings of symplectic and Hermitian dual polar spaces.
- Published in:
- Advances in Geometry, 2008, v. 8, n. 1, p. 111, doi. 10.1515/ADVGEOM.2008.008
- By:
- Publication type:
- Article
Caps on Hermitian varieties and maximal curves.
- Published in:
- Advances in Geometry, 2003, v. 3, p. S206, doi. 10.1515/advg.2003.2003.s1.206
- By:
- Publication type:
- Article
A splitting method for shifted skew-Hermitian linear system.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1105-1
- By:
- Publication type:
- Article
Hamilton's gradient estimates and Liouville theorems for porous medium equations.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-0986-3
- By:
- Publication type:
- Article
On Holomorphic Differential Operators Equivariant for the Inclusion of Sp(n,R) in U(n,n).
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 11, p. 2534
- By:
- Publication type:
- Article
Fubini–Griffiths–Harris Rigidity of Homogeneous Varieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 7, p. 1643, doi. 10.1093/imrn/rns016
- By:
- Publication type:
- Article
On a Family of Conformally Flat Hamiltonian–Minimal Lagrangian Tori in.
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnn078
- By:
- Publication type:
- Article
Schrödinger Maps and their Associated Frame Systems.
- Published in:
- IMRN: International Mathematics Research Notices, 2007, v. 2007, p. 1, doi. 10.1093/imrn/rnm088
- By:
- Publication type:
- Article
Points rationnels des variétés de Shimura.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 76, p. 4109, doi. 10.1155/S1073792804140415
- By:
- Publication type:
- Article
On Universality for Orthogonal Ensembles of Random Matrices.
- Published in:
- Communications in Mathematical Physics, 2009, v. 285, n. 3, p. 957, doi. 10.1007/s00220-008-0648-5
- By:
- Publication type:
- Article